Large deviations problems for star networks: the min policy

Bibtex entry :

@article { DF04,
    author = { Delcoigne, Franck and de La Fortelle, Arnaud },
    title = { Large deviations problems for star networks: the min policy },
    journal = { Ann. Appl. Probab. },
    year = { 2004 },
    volume = { 14 },
    pages = { 1006--1028 },
    number = { 2 },
    fjournal = { The Annals of Applied Probability },
    issn = { 1050-5164 },
    mrclass = { 60F10 (60K25 60K30) },
    mrnumber = { MR2052911 (2004m:60049) },
    mrreviewer = { Stergios B. Fotopoulos },
    owner = { La Fortelle },
}